# SDR UIEA2017102302000

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,678 hours, 18,301 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 991C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED DUCT PRESS SURGES FROM 0-20 PSI WITH APU SUPPLYING BLEED AND ONE PACK ON.  REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-50-30, LEAK CHECKED , NO LEAKS NOTED.
